# SDR COM60403

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D1005
- Condition: Failed
- Location: Lt Te Flap
- Part time: 2,297 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  REPLACED THE LT FLAP BRAKE AND POSITION SENSOR.
